Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

On Perturbations of M-Accretive Operators in Banach Spaces

Norimichi Hirano and A. K. Kalinde
Proceedings of the American Mathematical Society
Vol. 124, No. 4 (Apr., 1996), pp. 1183-1190
Stable URL: http://www.jstor.org/stable/2161763
Page Count: 8
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Perturbations of M-Accretive Operators in Banach Spaces
Preview not available

Abstract

In this paper, we consider the solvability of nonlinear equations of the form $Au + Cu \ni p$ where A is an m-accretive operator on a Banach space X, C is a mapping on X and p ∈ X.

Page Thumbnails

  • Thumbnail: Page 
1183
    1183
  • Thumbnail: Page 
1184
    1184
  • Thumbnail: Page 
1185
    1185
  • Thumbnail: Page 
1186
    1186
  • Thumbnail: Page 
1187
    1187
  • Thumbnail: Page 
1188
    1188
  • Thumbnail: Page 
1189
    1189
  • Thumbnail: Page 
1190
    1190